# SDR SWIA200616599

- Difficulty date: April 15, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 9,820 hours, 7,598 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5780
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 15 hours, 10 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FOUND LEFT SPOILERON FAULT.  REPLACE LT SPOILERON OUTBOARD PCU IAW MM 27-64-01.  OPERATIONAL CHECK GOOD.
